# SDR MASA2010110401226

- Difficulty date: November 2, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 16,842 hours, 13,153 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VENTED AIR HAS HYD SMELL.  MX RAN RECIRC, AND PACKS OFF APU, NO DEFECTS NOTED, NO SMELL.
